I have been on oxycodone for over a year now and my chest has just started hurting on and off.Have you heard of anyone with these problems?
biggy; you would have had this problem long before a year if it was the oxycodone, You really should see the doctor about this I have been on this for over 7 years and never had any problems and it doe's not really list that as a side effect that would be from the pain medication almost all the time if it is from the medication these side effects show up right away or within a week, not after a year. You really should get checked out by your doctor. Chuck1957
biggy; I just looked again and did find chest pain as a side effect but like I said you would have had that a long time ago call your doctor the only reason it would change is if your condition has changed or if you're taking more. But it would be a good idea to check with your doctor anyway. Chuck1957
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
GERD - I'm in bits after not taking my omepeazole for a wk. terrible chest pains sweating sick acid?
Posted 19 Nov 2014 • 1 answer
Posted 19 Dec 2015 • 1 answer
Posted 9 Jan 2016 • 0 answers
Posted 3 Jan 2017 • 1 answer
Posted 15 Jul 2017 • 0 answers